# SDR SWIA200718165

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 32,692 hours, 27,388 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY FS 625 LBL40 ANGLE CRACKED, DISCOVERED AT C-CHECK.  REPLACED ANGLE AT FS 625 LBL 210 NEW PN 601-35012-51 PO 71471 AS PER CRJ200 SRM REF 51-42-21 PG 1.
